IJPAM: Volume 94, No. 2 (2014)
NONLINEAR IMPULSIVE DIFFERENTIAL
EQUATIONS WITH PERTURBATION
Ramanujan Institute for Advanced Study in Mathematics
University of Madras
Chennai, 600 005, INDIA
Abstract. In this paper, we present some new sufficient conditions for the oscillation of all solutions of a second order perturbed differential equation with impulses. These results extend some results for the differential equation without impulses. Examples are provided to illustrate our results.
Received: February 3, 2014
AMS Subject Classification: 34A37, 34C10
Key Words and Phrases: oscillation criteria, second-order differential equations, impulse effect, perturbations
Download paper from here.
DOI: 10.12732/ijpam.v94i2.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 163 - 174
This work is licensed under the Creative Commons Attribution International License (CC BY).